Alert archive / Louisiana / Tornado Warnings in 2023

Tornado Warning 65, NWS Shreveport, LA

May 11, 2023LaSalle Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at May 11, 2023, 10:13 AM CDT for LaSalle Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2023, 10:13 AM CDT (15:13 UTC)
Expired
May 11, 2023, 10:45 AM CDT
In force
32 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County LaSalle Parish, LA

The radar

The Ft Polk radar (KPOE), 104 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 9:24 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2023-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 522 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2023-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
522 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

561 
WFUS54 KSHV 111513
TORSHV
LAC059-111545-
/O.NEW.KSHV.TO.W.0065.230511T1513Z-230511T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1013 AM CDT Thu May 11 2023

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northeastern La Salle Parish in north central Louisiana...

* Until 1045 AM CDT.
    
* At 1013 AM CDT, a severe thunderstorm capable of producing a
  tornado was located over Midway, or 26 miles northwest of Larto,
  moving northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern La Salle Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3165 9216 3169 9222 3186 9207 3183 9201
      3168 9201
TIME...MOT...LOC 1513Z 233DEG 18KT 3169 9217 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

33
1 follow-up statement
040 
WWUS54 KSHV 111531
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1031 AM CDT Thu May 11 2023

LAC059-111545-
/O.CON.KSHV.TO.W.0065.000000T0000Z-230511T1545Z/
La Salle LA-
1031 AM CDT Thu May 11 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
NORTHEASTERN LA SALLE PARISH...
    
At 1030 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Jena, or 24 miles south of Columbia, moving
northeast at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern La Salle Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3172 9209 3176 9215 3186 9207 3183 9201
      3168 9201
TIME...MOT...LOC 1530Z 233DEG 18KT 3174 9209 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

33

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 11, 7:23 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 11, 7:23 AM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
723 AM CDT Thu May 11 2023

...New AVIATION...

.SHORT TERM...
(Thursday through Friday)
Issued at 301 AM CDT Thu May 11 2023

The onset of our heavy rain event began late last evening across
parts of Deep East Texas, but we still have several more hours to
go before the flooding threat subsides farther north and east into
North Louisiana and much of South Arkansas. Given the impressive
rain totals thus far, most notably in the area around Nacogdoches,
a flash flood warning was issued for a sizable area of Deep East
Texas where as much as 3-5 inches of rain have already fallen with
slightly more expected. This heavy rain axis will begin to expand
farther NE through the remainder of this morning so have kept the
Flood Watch intact through its scheduled expiration at 1 PM this
afternoon.

A 35-40kt LLJ will continue to pump moisture farther north and
east while the advancing upper-level trough maintains support for
lift and forcing. With PWATs still near 2 inches and a saturated
column, very productive rain rates will continue through the rest
of this morning and possibly into the early afternoon across our
eastern zones. Therefore, cannot rule out a possible extension of
the Flood Watch through late this afternoon for our easternmost
zones. This will largely depend on the speed of movement and rain
rates farther east, and the expectation is that daytime heating
should help to reinforce the convection over our eastern half by
later this morning. Meanwhile, our western zones will begin to see
convection ending by late morning into the midday timeframe with
high temperatures warming into the lower to mid 80s while cooler
readings in the mid to upper 70s are expected across the east.

By this evening, much of the region is expected to be rain-free as
the upper trough lifts farther NE out of the area. Overnight low
temperatures will generally range from the upper 60s to lower 70s.
Weak ridging will set up on Friday with much warmer temperatures
expected as afternoon highs will range from the mid to upper 80s.
Scattered convection can't be ruled out, however, as instability
will increase sharply into the afternoon so look for a very warm
and humid day with a summerlike feel to wrap up the work week.

/19/

&&

.LONG TERM...
(Friday Night through Thursday)
Issued at 301 AM CDT Thu May 11 2023

As we move into the upcoming weekend, upper ridging aloft will
extend westward from the SE CONUS, into the Lower Mississippi
Valley, and into the eastern half of our CWA. Despite that, an
unsettled weather pattern will continue across the region. As of
now, it appears the highest chances for rain will be across our
western zones, as those areas will continue to be affected by
disturbances moving along the peripheral of the ridge. This
generally includes East Texas, SE Oklahoma, and portions of SW
Arkansas, north of I-30. Can't rule out some of this convection
continuing during the evening and overnight hours. The remainder of
the region will see continued rain chances, but mostly during the
afternoon hours with the aid of peak heating. By early next week,
rain chances will remain areawide, as an upper trough will slowly
push a cool front through the region. Behind the upper trough/cold
front, drier and less humid conditions should move into the region
by the middle of next week. However, some of the latest model runs
continue to trend more wetter, keeping rain chances across portions
of the region. At this time, any organized severe weather threats
remain low during the long-term period, but an isolated threat for
damaging winds and possibly large hail, can't be ruled out. Also,
with the prolong period of rainfall, the threat for isolated
flooding will continue.

Some uncertainty still exists with the temperature forecast during
this period, mainly due to rain and cloud cover. Still thinking that
most locations will at least climb into the 80s each day, but breaks
in cloud cover and rain during the afternoon hours could result in
some locations approaching 90 degrees. Regardless, continued
southerly flow will keep muggy conditions across the area. But,
there could be some relief from the humidity by the middle of next
week behind the aforementioned upper trough/cool front.

/20/

&&

.AVIATION...
(12Z TAFS)
Issued at 717 AM CDT Thu May 11 2023

For the 11/12Z TAF period, cigs continue to drop across our airspace
with active convection ongoing this morning. Expect these trends to
translate farther east through the remainder of this morning as an
upper-level trough lifts farther NE across the area. Most TAF sites
will contend with SHRA with some embedded TSRA, generally through
the first half of the period before gradually diminishing in both
coverage and intensity this afternoon before clearing by evening.
Cigs will also improve late in the period with MVFR to low VFR
conditions returning, but lower cigs will make a return by 12/06Z.
Sfc winds will maintain a primary S/SE component between 5-10 kts
on average with higher gusts possible invof of convection.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  81  72  88  71 /  90   0  30  10
MLU  77  69  88  69 /  90  10  30  10
DEQ  81  70  85  68 /  50  30  50  20
TXK  81  71  88  70 /  70  10  40  20
ELD  77  68  87  68 /  90  10  30  10
TYR  85  72  89  70 /  30  10  30  20
GGG  83  72  88  70 /  60  10  30  10
LFK  85  72  89  71 /  50   0  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until 1 PM CDT this afternoon for ARZ060-061-070>073.

LA...Flood Watch until 1 PM CDT this afternoon for LAZ001>006-010>014-
     017>022.

OK...None.
TX...Flood Watch until 1 PM CDT this afternoon for TXZ097-112-126-137-
     138-150>153-165>167.

&&

SHORT TERM...19
LONG TERM....20
AVIATION...19
Hazardous weather outlook, May 11, 5:00 AM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
500 AM CDT Thu May 11 2023

ARZ050-051-059-OKZ077-TXZ096-108>111-124-125-136-149-121000-
Sevier-Howard-Little River-McCurtain-Red River-Franklin-Titus-Camp-
Morris-Wood-Upshur-Smith-Cherokee-
500 AM CDT Thu May 11 2023

This Hazardous Weather Outlook is for southwest Arkansas, southeast
Oklahoma and northeast Texas.

.DAY ONE...Today and tonight.

Scattered thunderstorms will be possible across the area today. An
isolated strong to severe storm cannot be ruled out, with damaging
winds being the primary threats. Localized flooding from isolated
heavy downpours remains possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Periods of scattered thunderstorms will continue through the
remainder of the work week and into next weekend. The overall threat
of severe weather is uncertain, but the potential for an isolated
severe thunderstorm during this period cannot be ruled out. Damaging
winds, and possibly large hail, will be the primary threats with any
severe storms. Also, with a prolonged period of thunderstorms
expected, a flooding threat will remain across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LAZ013-014-019>022-121000-
Jackson-Ouachita-Winn-Grant-Caldwell-La Salle-
500 AM CDT Thu May 11 2023

This Hazardous Weather Outlook is for north central Louisiana.

.DAY ONE...Today and tonight.

Scattered thunderstorms will be possible across the area today. An
isolated strong to severe storm cannot be ruled out, with damaging
winds being the primary threats. Localized flooding from isolated
heavy downpours remains possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Periods of scattered thunderstorms will continue through the
remainder of the work week and into next weekend. The overall threat
of severe weather is uncertain, but the potential for an isolated
severe thunderstorm during this period cannot be ruled out. Damaging
winds, and possibly large hail, will be the primary threats with any
severe storms. Also, with a prolonged period of thunderstorms
expected, a flooding threat will remain across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ARZ060-061-070>073-LAZ001>006-010>012-017-018-TXZ097-112-126-137-138-
150>153-165>167-121000-
Hempstead-Nevada-Miller-Lafayette-Columbia-Union-Caddo-Bossier-
Webster-Claiborne-Lincoln-De Soto-Red River-Bienville-Sabine-
Natchitoches-Bowie-Cass-Marion-Gregg-Harrison-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
500 AM CDT Thu May 11 2023

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
east Texas and northeast Texas.

...FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

.DAY ONE...Today and tonight.

Scattered thunderstorms will be possible across the area today. A
Flood Watch remains in effect, as moderate to heavy rainfall could
result in flooding across the region. Also, an isolated strong to
severe storm will be possible, with damaging winds being the primary
threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Periods of scattered thunderstorms will continue through the
remainder of the work week and into next weekend. The overall threat
of severe weather is uncertain, but the potential for an isolated
severe thunderstorm during this period cannot be ruled out. Damaging
winds, and possibly large hail, will be the primary threats with any
severe storms. Also, with a prolonged period of thunderstorms
expected, a flooding threat will remain across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, May 11, 9:35 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
935 AM CDT Thu May 11 2023

LAZ011-012-018-019-111515-
Winn LA-Bienville LA-Natchitoches LA-Red River LA-
935 AM CDT Thu May 11 2023

...A strong thunderstorm will impact portions of northeastern Red
River, north central Natchitoches, southeastern Bienville and
northwestern Winn Parishes through 1015 AM CDT...

At 934 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Coushatta, or 25 miles north of Natchitoches,
moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Martin, Goldonna, Saline, Ashland and Chestnut.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 500 PM CDT for north central
and northwestern Louisiana.

&&

LAT...LON 3202 9326 3216 9332 3222 9283 3202 9281
TIME...MOT...LOC 1434Z 262DEG 19KT 3208 9323

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

04
Local storm report, May 11, 9:43 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
943 AM CDT THU MAY 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      1 NE NACOGDOCHES        31.62N 94.64W
05/11/2023                   NACOGDOCHES        TX   OTHER FEDERAL

            USGS GAGE NEARBY REPORTING OVER 10 FEET OF
            RISE SINCE 9PM LAST NIGHT. RESOURCES
            ACTIVATED THIS MORNING TO REDUCE FLOODWATER
            INUNDATION IMPACTS ON THE STEPHEN F. AUSTIN
            STATE UNIVERSITY CAMPUS.

&&

16
Special weather statement, May 11, 9:43 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
943 AM CDT Thu May 11 2023

LAZ006-014-111545-
Ouachita LA-Union LA-
943 AM CDT Thu May 11 2023

...Strong thunderstorms will impact portions of eastern Union and
Ouachita Parishes through 1045 AM CDT...

At 943 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Farmerville to 13 miles southwest of
Brownsville-Bawcomville. Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Monroe, Claiborne, West Monroe, Swartz, Brownsville-Bawcom,
Brownsville-Bawcomville, Farmerville, Richwood, Sterlington, Marion,
Drew, Fondale, Haile, Millhaven, Folksville, Rocky Branch, Mineral
Springs, Guthrie, Deshard and Fairbanks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 PM CDT for south central
Arkansas...and north central Louisiana.

&&

LAT...LON 3245 9194 3240 9200 3234 9201 3228 9224
      3228 9231 3232 9231 3240 9240 3288 9239
      3301 9214 3301 9207 3287 9208 3284 9206
      3276 9206 3274 9205 3273 9207 3269 9205
      3270 9203 3271 9204 3271 9197 3266 9194
TIME...MOT...LOC 1443Z 239DEG 17KT 3279 9231 3233 9230

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

04
Special weather statement, May 11, 9:46 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Shreveport LA
946 AM CDT Thu May 11 2023

ARZ073-LAZ006-111545-
Union AR-Union LA-
946 AM CDT Thu May 11 2023

...A strong thunderstorm will impact portions of southeastern Union
County in south central Arkansas and north central Union Parishes
through 1045 AM CDT...

At 946 AM CDT, Doppler radar was tracking a strong thunderstorm near
Strong, or 12 miles west of Huttig, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Huttig, Strong, Lapile, Urbana, Lawson, Felsenthal, Hillsboro, New
London, Cecil, Aurelle, Oakland and Litroe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 PM CDT for south central
Arkansas...and north central Louisiana.

&&

LAT...LON 3287 9241 3316 9255 3328 9234 3326 9231
      3328 9230 3326 9229 3325 9223 3323 9223
      3323 9222 3321 9222 3320 9221 3321 9218
      3316 9217 3317 9215 3316 9211 3312 9212
      3310 9214 3304 9210 3303 9209
TIME...MOT...LOC 1446Z 239DEG 18KT 3304 9240

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

04
Local storm report, May 11, 9:52 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
952 AM CDT THU MAY 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     FLASH FLOOD      4 SE BLANCHARD          32.54N 93.85W
05/11/2023                   CADDO              LA   TRAINED SPOTTER

            STREET FLOODING WAS REPORTED AT THE KANSAS
            CITY SOUTHERN RAILYARD UNDERPASS AT N.
            LAKESHORE DRIVE.

&&

16
Local storm report, May 11, 10:02 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1002 AM CDT THU MAY 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     FLASH FLOOD      1 WNW MANSFIELD         32.04N 93.71W
05/11/2023                   DE SOTO            LA   PUBLIC

            MULTIPLE MPING REPORTS OF STREET FLOODING IN
            THE MANSFIELD AREA WITH STREETS CLOSED AND
            VEHICLES STRANDED.

&&

16

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:53 PM CDTTornado WarningSHVUnion20 min
May 10, 9:19 PM CDTSpecial Weather StatementSHVDe Soto26 min
May 11, 6:01 AM CDTAreal Flood AdvisorySHVBossier, Caddo, De Soto17 min
May 11, 6:18 AM CDTFlash Flood WarningSHVBossier, Caddo, De Soto6 hr
May 11, 6:34 AM CDTSpecial Weather StatementSHVCaddo26 min
May 11, 7:30 AM CDTAreal Flood AdvisorySHVClaiborne, Webster3 hr
May 11, 7:34 AM CDTAreal Flood AdvisorySHVBossier, Webster3 hr
May 11, 7:37 AM CDTSpecial Weather StatementSHVDe Soto53 min
May 11, 7:44 AM CDTFlash Flood WarningSHVBossier, Caddo, De Soto, Red River, Sabine6 hr
May 11, 7:54 AM CDTTornado WarningSHVDe Soto36 min
May 11, 8:03 AM CDTTornado WarningSHVGrant14 min
May 11, 8:21 AM CDTTornado WarningSHVClaiborne, Webster24 min
May 11, 8:23 AM CDTTornado WarningSHVGrant, LaSalle37 min
May 11, 8:25 AM CDTSevere Thunderstorm WarningSHVDe Soto65 min
May 11, 8:51 AM CDTTornado WarningSHVGrant, LaSalle39 min
May 11, 8:59 AM CDTTornado WarningSHVBienville, Red River31 min
May 11, 9:05 AM CDTSpecial Weather StatementSHVSabine40 min
May 11, 9:15 AM CDTTornado WarningSHVDe Soto20 min
May 11, 9:21 AM CDTSevere Thunderstorm WarningSHVGrant, LaSalle39 min
May 11, 9:22 AM CDTSevere Thunderstorm WarningSHVCaldwell, LaSalle68 min
May 11, 9:35 AM CDTSpecial Weather StatementSHVBienville40 min
May 11, 9:36 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine39 min
May 11, 9:43 AM CDTSpecial Weather StatementSHVOuachita, Union62 min
May 11, 9:46 AM CDTSpecial Weather StatementSHVUnion59 min
May 11, 9:52 AM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Natchitoches, Winn38 min
May 11, 10:06 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Red River, Winn54 min
May 11, 10:17 AM CDTFlash Flood Warning Considerable damage threatSHVDe Soto, Natchitoches, Red River, Winn3 hr
May 11, 10:32 AM CDTAreal Flood AdvisorySHVClaiborne, Union3 hr
May 11, 10:46 AM CDTFlash Flood Warning Considerable damage threatSHVClaiborne6 hr
May 11, 10:51 AM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn54 min
May 11, 10:52 AM CDTSpecial Weather StatementSHVUnion38 min
May 11, 10:53 AM CDTSpecial Weather StatementSHVJackson, Ouachita52 min
May 11, 11:28 AM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita, Union32 min
May 11, 11:46 AM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn44 min
May 11, 12:00 PM CDTFlash Flood Warning Considerable damage threatSHVClaiborne, Union5 hr
May 11, 12:15 PM CDTAreal Flood WarningSHVBossier, Caddo, De Soto3 hr
May 11, 12:29 PM CDTSpecial Weather StatementSHVJackson, Ouachita46 min
May 11, 1:05 PM CDTSpecial Weather StatementSHVUnion40 min
May 11, 1:17 PM CDTSpecial Weather StatementSHVOuachita43 min
May 11, 1:39 PM CDTAreal Flood WarningSHVBossier, Caddo, De Soto, Red River4 hr
May 11, 2:06 PM CDTSpecial Weather StatementSHVUnion54 min
May 11, 4:20 PM CDTRiver Flood AdvisorySHVCaddo, De Soto69 hr
May 11, 4:23 PM CDTRiver Flood AdvisorySHVCaddo53 hr

Nearby

Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.